# SDR AALA2020072989019

- Difficulty date: July 27, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 39,266 hours, 14,202 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N534640175
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DELAMINATION OF AFT CARGO PANEL 151QF, REMOVED AND REPLACED WITH NEW IAW AMM 53-42-14.
